I was D/O in 04 started Avonex. '05 along w/ IVIG. Total of 5-6 flare ups. Steriods always helped with the signs & symptoms of flare ups 4 me. I've had 3 flare ups within the last 4 m/o including the one currently that started off w/my L pinky finger now spread to my whole L side (minus face) w/in 2wks. Tysabri was suggested by my neurologists @ the MS care center months ago but fear had me procrastinate. After 5 days on the IV steriods and 8 days on the steriods taper(pills) no improvement, numbness has actually progressed. I'm waiting on approval from the Touch program to begin Tysabri...I want to know if anyone has experienced reverse signs/symptons of flare ups after infusion of Tysabri? I'm only 29 y/o & looking for some hope that I might get the sensation to my L side back. I go thru the spectrum of emotions but try to remain patient & hopeful.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...